This paper sets out to introduce a numerical method to obtain solutions of Fredholm‐Volterra type linear integral equations.
The flow of the paper uses well‐known formulations, which are referenced at the end, and tries to construct a new approach for the numerical solutions of Fredholm‐Volterra type linear equations.
The approach and obtained method exhibit consummate efficiency in the numerical approximation to the solution. This fact is illustrated by means of examples and results are provided in tabular formats.
Although the method is suitable for linear equations, it may be possible to extend the approach to nonlinear, even to singular, equations which are the future objectives.
In many areas of mathematics, mathematical physics and engineering, integral equations arise and most of these equations are only solvable in terms of numerical methods. It is believed that the method is applicable to many problems in these areas such as loads in elastic plates, contact problems of two surfaces, and similar.
The paper is original in its contents, extends the available work on numerical methods in the solution of certain problems, and will prove useful in real‐life problems.
Yusufoğlu, E. and Erbaş, B. (2008), "Numerical expansion methods for solving Fredholm‐Volterra type linear integral equations by interpolation and quadrature rules", Kybernetes, Vol. 37 No. 6, pp. 768-785. https://doi.org/10.1108/03684920810876972
Emerald Group Publishing Limited
Copyright © 2008, Emerald Group Publishing Limited